Alert archive / Texas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 70, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 9, 2014, 12:45 PM CDT for Bexar County, Comal County, Guadalupe County, Texas. It was in force for 45 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 9, 2014, 12:45 PM CDT (17:45 UTC)
- Expired
- May 9, 2014, 1:30 PM CDT
- In force
- 45 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
Counties Bexar County, TX, Comal County, TX, Guadalupe County, TX
The radar
The Austin/San Antonio radar (KEWX), 25 km from the middle of the area, began a volume at 17:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 9, 12:55 PM CDT | HAIL 0.25 | 6 Ene Bulverde, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 30 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 9, 10:39 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 5.8 hours before the alert went out and 239 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1727 J/kg
- Mixed-layer CIN
- -57 J/kg
- Mixed-layer LCL
- 456 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 57 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 2.3
The text
As transmitted, in the capitals the NWS used until 2016.
215 WUUS54 KEWX 091745 SVREWX TXC029-091-187-091830- /O.NEW.KEWX.SV.W.0070.140509T1745Z-140509T1830Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1245 PM CDT FRI MAY 9 2014 THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTH CENTRAL BEXAR COUNTY... SOUTHERN COMAL COUNTY... WEST CENTRAL GUADALUPE COUNTY... * UNTIL 130 PM CDT. * AT 1243 PM CDT...NWS METEOROLOGISTS HAVE DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR TIMBERWOOD PARK...OR 15 MILES NORTH OF SAN ANTONIO...AND MOVING EAST AT 35 MPH. * SOME LOCATIONS IN THE WARNING INCLUDE HOLLYWOOD PARK...BULVERDE... SELMA...GARDEN RIDGE...NEW BRAUNFELS AND MCQUEENEY. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FRIDAY EVENING FOR SOUTH CENTRAL TEXAS. && LAT...LON 2984 9808 2958 9803 2957 9860 2975 9863 TIME...MOT...LOC 1745Z 262DEG 31KT 2967 9851 $$
2 follow-up statements
762 WWUS54 KEWX 091756 SVSEWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1256 PM CDT FRI MAY 9 2014 TXC029-091-187-091830- /O.CON.KEWX.SV.W.0070.000000T0000Z-140509T1830Z/ GUADALUPE TX-BEXAR TX-COMAL TX- 1256 PM CDT FRI MAY 9 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM CDT FOR SOUTHERN COMAL...NORTH CENTRAL BEXAR AND WEST CENTRAL GUADALUPE COUNTIES... AT 1252 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR TIMBERWOOD PARK...OR 12 MILES NORTHWEST OF UNIVERSAL CITY...MOVING EAST AT 35 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BRACKEN...SELMA...GARDEN RIDGE...SOLMS...NEW BRAUNFELS... GRUENE...FREIHEIT AND MCQUEENEY. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. HAIL UP TO ONE AND A HALF INCHES IN DIAMETER HAS BEEN REPORTED IN LEON VALLEY WITH THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FRIDAY EVENING FOR SOUTH CENTRAL TEXAS. && LAT...LON 2984 9808 2958 9803 2957 9860 2975 9863 TIME...MOT...LOC 1755Z 262DEG 31KT 2968 9841 $$
607
WWUS54 KEWX 091817
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
117 PM CDT FRI MAY 9 2014
TXC029-091827-
/O.CAN.KEWX.SV.W.0070.000000T0000Z-140509T1830Z/
BEXAR TX-
117 PM CDT FRI MAY 9 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL BEXAR COUNTY IS
CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FRIDAY
EVENING FOR SOUTH CENTRAL TEXAS.
LAT...LON 2984 9808 2959 9803 2958 9804 2958 9831
2962 9834 2965 9834 2968 9839 2970 9838
2970 9836 2972 9834 2975 9841 2978 9842
TIME...MOT...LOC 1817Z 262DEG 31KT 2971 9819
$$
TXC091-187-091830-
/O.CON.KEWX.SV.W.0070.000000T0000Z-140509T1830Z/
GUADALUPE TX-COMAL TX-
117 PM CDT FRI MAY 9 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM CDT
FOR SOUTHERN COMAL AND WEST CENTRAL GUADALUPE COUNTIES...
AT 114 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR SOLMS...OR 6
MILES WEST OF NEW BRAUNFELS...MOVING EAST AT 35 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
GRUENE...FREIHEIT AND MCQUEENEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY. LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FRIDAY
EVENING FOR SOUTH CENTRAL TEXAS.
&&
LAT...LON 2984 9808 2959 9803 2958 9804 2958 9831
2962 9834 2965 9834 2968 9839 2970 9838
2970 9836 2972 9834 2975 9841 2978 9842
TIME...MOT...LOC 1817Z 262DEG 31KT 2971 9819
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 9, 11:37 AM CDT, 1 hour 8 minutes earlier.
Area forecast discussion, May 9, 11:37 AM CDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1137 AM CDT FRI MAY 9 2014 .UPDATE... WE HAVE UPDATED THE FORECAST TO MENTION SEVERE THUNDERSTORM WATCH #134. THE WATCH IS IN EFFECT FOR ALL OF SOUTH CENTRAL TEXAS...EXCEPT VAL VERDE COUNTY...UNTIL 7 PM CDT. A SLIGHT INCREASE TO RAIN CHANCES HAS BEEN MADE TO MOST AREAS TODAY BASED ON CURRENT TRENDS AND INCOMING MODEL DATA. MINOR CHANGES HAVE ALSO BEEN MADE TO THE WINDS AND DEW POINTS BASED ON THE LATEST OBSERVATIONAL TRENDS. && .PREV DISCUSSION... /ISSUED 635 AM CDT FRI MAY 9 2014/ AVIATION...MVFR CONDITIONS CURRENTLY DOMINATE THE REGION THIS MORNING...WITH SLIGHTLY HIGHER CIGS TO THE WEST. A FEW SHOWERS HAVE POPPED UP AROUND KDRT SO HAVE ADDED TEMPO TSRA FOR POSSIBLE THUNDER CLAP. WINDS PICK UP A BIT AFTER SUNRISE...BUT REMAIN 10 TO 15KTS WITH MINIMAL GUSTING. CLOUD COVER AGAIN HAS HARD TIME MIXING OUT TODAY...INSTEAD LIFTING ABOVE 3000 LATER IN THE AFTERNOON. SHOWERS AND THUNDERSTORMS ARE FORECAST DURING THE DAY TODAY...WITH PROB30 GROUPING COVERING THE RAINFALL. LOW CLOUDS EXPECTED AGAIN TONIGHT WITH LIGHTER WINDS. PREV DISCUSSION... /ISSUED 357 AM CDT FRI MAY 9 2014/ SHORT TERM (TODAY THROUGH SATURDAY)... SOME SHOWERS AND THUNDERSTORMS HAVE DEVELOPED ALONG THE DRYLINE OVER NORTHERN VAL VERDE COUNTY AND NEAR THE MOIST LOW LEVEL JET ACROSS CENTRAL TEXAS EARLY THIS MORNING. THIS IS A PREVIEW OF CONVECTIVE ACTIVITY FOR TODAY INTO THIS EVENING. AN UPPER LEVEL TROUGH CURRENTLY OVER NORTHERN MEXICO WEST OF THE BIG BEND WILL MOVE ACROSS SOUTHERN TEXAS TODAY INTO THIS EVENING. DAYTIME HEATING AND UPWARD FORCING FROM THE DRYLINE AND TROUGH WILL GENERATE ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS. INITIALLY...SHOWERS AND THUNDERSTORMS WILL DEVELOP OVER THE EDWARDS PLATEAU AND HILL COUNTRY AND THEN MOVE ACROSS REMAINDER OF SOUTH CENTRAL TEXAS AS THE LOW LEVEL JET STRENGTHENS. INSTABILITY...HIGH CAPES...AND SHEAR MAKE ISOLATED STRONG TO SEVERE POSSIBLE WITH LARGE HAIL AND DAMAGING WIND GUSTS THE MAIN THREATS. SHOWERS AND THUNDERSTORMS END WITH THE PASSAGE OF THE TROUGH BY MIDNIGHT. ZONAL FLOW ALOFT WILL MAKE FOR FAIR WEATHER ON SATURDAY AFTER MORNING LOW CLOUDS. TEMPERATURES WILL BE NEAR TO ABOVE AVERAGE IN THE SHORT-TERM. LONG TERM (SATURDAY NIGHT THROUGH THURSDAY)... CONTINUED ZONAL FLOW KEEPS MAINLY FAIR WEATHER ON SUNDAY. SOME THUNDERSTORMS OVER THE SERRANIAS DEL BURRO MAY CROSS THE RIO GRANDE VALLEY SUNDAY EVENING. ANOTHER UPPER LEVEL TROUGH MOVES ACROSS THE PLAINS EARLY NEXT WEEK SENDING A COLD FRONT THROUGH SOUTH CENTRAL TEXAS. THE GFS BRINGS THE FRONT ACROSS SOUTH CENTRAL TEXAS MONDAY AFTERNOON INTO EVENING WITH THE TROUGH EARLY TUESDAY. HOWEVER...THE OTHER MODELS BRING THE FRONT ACROSS ON TUESDAY WITH THE TROUGH EARLY WEDNESDAY...EXCEPT THE NAVGEM LATE WEDNESDAY. EXPECT SHOWERS AND THUNDERSTORMS ALONG THE FRONT AND AHEAD OF THE TROUGH. WITH A PROGRESSIVE FLOW PREVAILING THIS SEASON WILL FAVOR THE GFS...HOWEVER...EXTEND RAIN CHANCES THROUGH THE DAY ON TUESDAY DUE TO THE OTHER MODELS BEING SLOWER. LATER FORECASTS MAY HAVE TO EXTEND RAIN CHANCES INTO TUESDAY NIGHT AND WEDNESDAY SHOULD THE OTHER MODELS VERIFY. ABOVE AVERAGE TEMPERATURES ON SUNDAY INTO MONDAY TURN WELL BELOW AVERAGE TUESDAY THROUGH THURSDAY. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 90 71 90 73 91 / 40 20 - - - AUSTIN BERGSTROM INTL AIRPORT 90 70 90 72 90 / 40 30 - - - NEW BRAUNFELS MUNI AIRPORT 90 70 91 72 91 / 40 30 - - - BURNET MUNI AIRPORT 88 69 88 71 89 / 40 20 - - - DEL RIO INTL AIRPORT 96 72 97 74 97 / 30 10 - - - GEORGETOWN MUNI AIRPORT 88 69 87 72 89 / 40 20 - - - HONDO MUNI AIRPORT 90 70 94 73 95 / 40 30 - - - SAN MARCOS MUNI AIRPORT 90 70 90 72 90 / 40 30 - - - LA GRANGE - FAYETTE REGIONAL 87 72 88 73 89 / 40 30 10 10 10 SAN ANTONIO INTL AIRPORT 91 71 93 73 93 / 40 30 - - - STINSON MUNI AIRPORT 91 71 93 73 94 / 40 30 - - - && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...05 SYNOPTIC/GRIDS...24 PUBLIC SERVICE/DATA COLLECTION...30
Hazardous weather outlook, May 9, 5:37 AM CDT, 7 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 537 AM CDT FRI MAY 9 2014 TXZ171>173-183>194-202>209-217>225-228-101100- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 537 AM CDT FRI MAY 9 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... ANOTHER ROUND OF STRONG TO SEVERE THUNDERSTORMS IS EXPECTED THIS AFTERNOON FOR THE HILL COUNTRY, AND LATER THIS EVENING FOR POINTS FURTHER SOUTH AND EAST. STRONG WINDS AND LARGE HAIL WILL BE THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT.
In the hours before
Local storm report, May 9, 11:52 AM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1152 AM CDT FRI MAY 09 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1106 AM HAIL TARPLEY 29.63N 99.28W
05/09/2014 E0.25 INCH BANDERA TX CO-OP OBSERVER
&&
EVENT NUMBER EWX1400394
SBSSpecial weather statement, May 9, 11:59 AM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1159 AM CDT FRI MAY 9 2014
TXZ202-203-217-218-091745-
KINNEY-MAVERICK-UVALDE-ZAVALA-
1159 AM CDT FRI MAY 9 2014
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN ZAVALA...MAVERICK...
SOUTHWESTERN UVALDE AND SOUTHEASTERN KINNEY COUNTIES UNTIL 1245 PM
CDT...
AT 1153 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ANACACHO TO 8 MILES
EAST OF DARLING TO 11 MILES SOUTHEAST OF PALOMA...AND MOVING EAST AT
30 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
DABNEY...
BLEWETT...
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 2930 9988 2897 9986 2870 9988 2877 10046
2897 10045 2921 10047
TIME...MOT...LOC 1659Z 270DEG 24KT 2920 10024 2897 10022
2878 10023Special weather statement, May 9, 12:14 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1214 PM CDT FRI MAY 9 2014 TXZ187-204>207-091800- BANDERA-BEXAR-COMAL-GUADALUPE-MEDINA- 1214 PM CDT FRI MAY 9 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN COMAL...SOUTHEASTERN BANDERA...NORTHERN BEXAR...NORTHEASTERN MEDINA AND EXTREME WESTERN GUADALUPE COUNTIES UNTIL 100 PM CDT... AT 1212 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 7 MILES NORTH OF CLIFF...OR 13 MILES SOUTH OF BOERNE...MOVING EAST AT 40 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... UNIVERSAL CITY... HELOTES... CROSS MOUNTAIN... LEON SPRINGS... THE DOMINION... SHAVANO PARK... HOLLYWOOD PARK... TIMBERWOOD PARK... WINDCREST... LIVE OAK... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 2973 9829 2950 9828 2952 9887 2969 9891 TIME...MOT...LOC 1714Z 259DEG 35KT 2962 9878
Local storm report, May 9, 12:21 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1221 PM CDT FRI MAY 09 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1217 PM HAIL 1 W BOERNE 29.80N 98.76W
05/09/2014 E0.50 INCH KENDALL TX TRAINED SPOTTER
&&
EVENT NUMBER EWX1400395
SBSLocal storm report, May 9, 12:33 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1233 PM CDT FRI MAY 09 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM HAIL 1 NNW LEON SPRINGS 29.68N 98.64W
05/09/2014 E0.25 INCH BEXAR TX TRAINED SPOTTER
ALSO...HEAVY RAIN AND WIND GUSTS 25 TO 30 MPH
&&
EVENT NUMBER EWX1400396
SBSLocal storm report, May 9, 12:43 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1243 PM CDT FRI MAY 09 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM HAIL 6 SW BOERNE 29.75N 98.82W
05/09/2014 E0.50 INCH KENDALL TX COCORAHS
ALSO VERY HEAVY RAIN WITH WIND GUSTS TO 35 MPH
&&
EVENT NUMBER EWX1400397
SBSThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 7:07 PM CDT | Severe Thunderstorm Warning | EWX | Burnet | 23 min |
| May 8, 7:32 PM CDT | Areal Flood Advisory | EWX | Burnet | 118 min |
| May 8, 7:44 PM CDT | Special Weather Statement | EWX | Travis | 46 min |
| May 8, 8:18 PM CDT | Special Weather Statement | EWX | Williamson | 27 min |
| May 8, 8:55 PM CDT | Special Weather Statement | EWX | Williamson | 35 min |
| May 9, 2:18 AM CDT | Special Weather Statement | EWX | Val Verde | 42 min |
| May 9, 3:34 AM CDT | Special Weather Statement | EWX | Sutton | 41 min |
| May 9, 7:24 AM CDT | Special Weather Statement | EWX | Val Verde | 51 min |
| May 9, 7:52 AM CDT | Special Weather Statement | EWX | Edwards | 23 min |
| May 9, 8:17 AM CDT | Special Weather Statement | EWX | Edwards | 43 min |
| May 9, 8:19 AM CDT | Special Weather Statement | EWX | Edwards | 26 min |
| May 9, 9:05 AM CDT | Special Weather Statement | EWX | Real | 40 min |
| May 9, 9:08 AM CDT | Severe Thunderstorm Warning | EWX | Edwards, Real | 52 min |
| May 9, 9:30 AM CDT | Special Weather Statement | EWX | Val Verde | 45 min |
| May 9, 10:04 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Medina, Real, Uvalde | 41 min |
| May 9, 10:41 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Medina, Uvalde | 34 min |
| May 9, 11:16 AM CDT | Special Weather Statement | EWX | Bandera, Kendall | 44 min |
| May 9, 11:21 AM CDT | Special Weather Statement | EWX | Maverick | 39 min |
| May 9, 11:59 AM CDT | Special Weather Statement | EWX | Maverick | 46 min |
| May 9, 12:11 PM CDT | Severe Thunderstorm Warning | EWX | Bexar, Blanco, Comal, Kendall | 49 min |
| May 9, 12:14 PM CDT | Special Weather Statement | EWX | Bexar | 46 min |
| May 9, 12:27 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Maverick, Uvalde, Zavala | 48 min |
| May 9, 12:51 PM CDT | Special Weather Statement | EWX | Zavala | 39 min |
| May 9, 12:57 PM CDT | Special Weather Statement | EWX | Karnes | 48 min |
| May 9, 12:58 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Comal, Hays, Kendall | 47 min |
| May 9, 1:00 PM CDT | Severe Thunderstorm Warning | EWX | Bexar, Comal, Guadalupe, Hays | 45 min |
| May 9, 1:09 PM CDT | Severe Thunderstorm Warning | EWX | Frio, Medina, Uvalde, Zavala | 51 min |
| May 9, 1:34 PM CDT | Areal Flood Advisory | EWX | Karnes | 116 min |
| May 9, 1:41 PM CDT | Special Weather Statement | EWX | DeWitt, Gonzales, Karnes, Wilson | 49 min |
| May 9, 1:45 PM CDT | Severe Thunderstorm Warning | EWX | Caldwell, Comal, Hays, Travis | 45 min |
| May 9, 1:46 PM CDT | Severe Thunderstorm Warning | EWX | Caldwell | 44 min |
| May 9, 2:02 PM CDT | Special Weather Statement | EWX | Frio, Medina | 43 min |
| May 9, 2:17 PM CDT | Special Weather Statement | EWX | Bastrop, Caldwell, Gonzales, Wilson | 43 min |
| May 9, 2:43 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Frio | 47 min |
| May 9, 2:49 PM CDT | Special Weather Statement | EWX | Bexar, Wilson | 41 min |
| May 9, 2:53 PM CDT | Special Weather Statement | EWX | Atascosa, DeWitt, Fayette, Gonzales, Karnes, Lavaca and 1 more | 52 min |
| May 9, 3:06 PM CDT | Flash Flood Warning | EWX | Karnes | 4 hr |
| May 9, 3:18 PM CDT | Severe Thunderstorm Warning | EWX | Bexar, Comal, Guadalupe, Wilson | 42 min |
| May 9, 3:28 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Karnes | 47 min |
| May 9, 3:30 PM CDT | Severe Thunderstorm Warning | EWX | Fayette, Gonzales, Lavaca | 60 min |
| May 9, 3:54 PM CDT | Areal Flood Advisory | EWX | Fayette, Gonzales, Lavaca | 2 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.